MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; RAIL,CLAMP-ON HALF F/ MEDLINE HMC

Medline Industries, LP MEDLINE; RAIL,CLAMP-ON HALF F/ MEDLINE HMC
Catalog Number MDS89697
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the edges of her handrails being sharp, ¿knife railings¿.".
 
Additional Manufacturer Narrative
The customer reported a sharp edge on the side rail, and the customer correspondence stated the edges of her handrails were sharp, ¿knife railings¿; there were no injuries involved at the time the email was sent.Medline received 1 pair of bed half rails in used condition and inspected the product per pic-00255; upon further investigation of the sample it was discovered that there are several slightly sharp edges on the top edge where you may slide your hand.The investigation results were confirmed, and the result of the pic testing was functional defect.The cause was documented as mfg: assembly/human error, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
RAIL,CLAMP-ON HALF F/ MEDLINE HMC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50917037
Report Number1417592-2026-52265
Device Sequence Number5344902
Product Code FNJ
UDI-Device Identifier40080196746027
UDI-Public40080196746027
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS89697
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/19/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown